# SDR ACOR032408001

- Difficulty date: March 24, 2008
- Submitted: March 25, 2008
- Operation: General aviation
- Filed by: Air Care Inc, repair station ACOR030C
- Aircraft: N2162Y
- Make and model: Cessna 172S
- Aircraft serial: 172S9529
- Aircraft time: 1,618 hours
- Engine: Lyc IO360L2A
- Engine time: 1,618 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Plug
- Part number: 383493
- Condition: Loose
- Location: Fuel Servo
- Part time: 1,618 hours
- Component: Fuel Servo, Preair, RSA5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL SERVO REGULATOR HEX PLUG LOOSE ON NON AFFECTED SERVO RSA-5 S/N 70402806.  DATA REFERENCED AD 2008-06-51 E, SB 08-73-01, AND PRECISION SB PRS-107. SERVO HAS NOT BEEN NEW, REBUILT, OVERHAULED, OR REPAIRED ON OR SINCE AUGUST 22, 2006.
